Abstract

A formula is presented that permits the true nonlinear fluence (intensity) dependence to be obtained from measurements taken with laser beams that have Gaussian radial profiles.

© 1994 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Exact decomposition of a Gaussian-averaged nonlinear function

P. Kolodner, H. S. Kwok, Jerry G. Black, and Eli Yablonovitch
Opt. Lett. 4(1) 38-39 (1979)

Propagation of an elliptic Gaussian laser beam in a medium with saturable nonlinearity

S. Konar and A. Sengupta
J. Opt. Soc. Am. B 11(9) 1644-1646 (1994)

Nonlinear fission of an optical beam through spatial cross modulation in semiconductor-doped glasses

H. Ma and Cid B. de Araújo
J. Opt. Soc. Am. B 11(8) 1512-1514 (1994)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (9)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription